Uniformly ergodic $A$-contractions on Hilbert spaces

Tom 194 / 2009

Laurian Suciu Studia Mathematica 194 (2009), 1-22 MSC: Primary 47A35, 47B65; Secondary 47B20. DOI: 10.4064/sm194-1-1

Streszczenie

We study the concept of uniform (quasi-) $A$-ergodicity for $A$-contractions on a Hilbert space, where $A$ is a positive operator. More precisely, we investigate the role of closedness of certain ranges in the uniformly ergodic behavior of $A$-contractions. We use some known results of M. Lin, M. Mbekhta and J. Zemánek, and S. Grabiner and J. Zemánek, concerning the uniform convergence of the Cesàro means of an operator, to obtain similar versions for $A$-contractions. Thus, we continue the study of $A$-ergodic operators developed earlier by the author.

Autorzy

  • Laurian SuciuDepartment of Mathematics
    University “Lucian Blaga” of Sibiu
    Faculty of Sciences
    Bd-ul Victoriei nr. 10
    Sibiu 550024, Romania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek